you need to come off everything and begin hcg and arimadex. I would use arimadex at 1/2mg 3 x wk and hcg at 250iu twice wk every wk and attempt to restore any natural test I could. The adex and hcg should help elevate sperm count and natural test over time. I would also use clomid at 100mg/ day for a couple wks and then drop to 50mg day for 2 more wks after you quit everything. Its going to take awhile, possibly a year before you are fertile again. Even on trt there is still a 50% chance of being fertile, but the choice to come off totally or stay on trt depends on how long you have been on trt up until now. If its been a year then Id attempt to drop everything, if its been longer then Id revert to a minimum trt dose of 80-100mg wk and continue on hcg arimadex regimen. U really need a fertility specialist though but for now this is what Id do personally
My erections didn’t get back to 100% normal until about 3 months after my last T shot. But that’s what the pills are for! lol I had a girl over last night, week 3 of PCT when my libido is probably as low as it will be the whole cycle. I just popped a Viagra and was good to go. I’m totally Ok doing that for the next 2 months if that’s what it takes until I’m back to normal. If you’re going to take steroids, honestly Viagra/Cialis are part of a necessary “Post cycle therepy” are they not? …on an ‘as needed’ basis of course. 😉
Turinabol is a safe steroid and often described as having properties somewhere between Dianabol, and Anavar. Turinabol is not able to aromatase into estrogen, so estrogenic side-effects are rare, however some reports have been given of mild gynocomastia symptoms. The exact cause is not entirely certain, but there is the possibility of Turinabol having some action on the estrogen receptor. Another possibility is for methyltestosterone contamination during the manufacturing process. Androgenic side-effects are still possible, but they are unlikely to be severe.